MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance study trial.It was reported that a thrombosis occurred after a stent was placed.The subject underwent treatment with two ranger paclitaxel-coated pta 6.0 mm x 200 mm and 6.0 mm x 100 mm balloon catheters on 17-mar-2022 as a part of the elegance clinical trial.Target lesion was located in the right proximal, mid and distal superficial femoral artery with 100% stenosis and was 280mm long (diameter 6.0mm proximal and 5.0mm distal) and was classified as tasc ii d lesion.Prior to target lesion treatment, spiderfx embolization protection device was used and atherectomy was performed using jetstream xc followed by pre dilation with 5.0 mm x 220 mm sterling balloon and 5.0 mm x 200 mm vanguard iep pta balloon.During treatment of target lesion with the ranger balloon catheters thrombosis was observed.Atherectomy and aspiration was performed in response to the event, and the complication was resolved.The final residual stenosis was noted to be 0% and no thrombus was seen in the treated vessel at the end of the procedure.
 
Event or Problem Description
Elegance study trial: it was reported that a thrombosis occurred after a stent was placed.The subject underwent treatment with two ranger paclitaxel-coated pta 6.0 mm x 200 mm and 6.0 mm x 100 mm balloon catheters on (b)(6) 2022 as a part of the elegance clinical trial.Target lesion was located in the right proximal, mid and distal superficial femoral artery with 100% stenosis and was 280mm long (diameter 6.0mm proximal and 5.0mm distal) and was classified as tasc ii d lesion.Prior to target lesion treatment, spiderfx embolization protection device was used and atherectomy was performed using jetstream xc followed by pre dilation with 5.0 mm x 220 mm sterling balloon and 5.0 mm x 200 mm vanguard iep pta balloon.During treatment of target lesion with the ranger balloon catheters thrombosis was observed.Atherectomy and aspiration was performed in response to the event, and the complication was resolved.The final residual stenosis was noted to be 0% and no thrombus was seen in the treated vessel at the end of the procedure.Additional information was reported that indicated the thrombosis was noted in the right mid superficial femoral artery prior to any intervention being performed in the target lesion (prior to index procedure) and was not related to the ranger device.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14160963
Report Number2134265-2022-03796
Device Sequence Number17581436
Product Code ONU
UDI-Device Identifier08714729976141
UDI-Public08714729976141
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number07624H21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceBlack Or African American